# SDR HEEA090305

- Difficulty date: May 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,143 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Part serial: 15509
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LIGHTS OFF INTERMITTENTLY.  AFTER IT DOES LIGHT OFF IT WILL NOT ACCELERATE PAST 29 PERCENT,  N1.  THIS HAS BEEN A ON GOING PROBLEM WITH THIS ENGINE.  ALL TROUBLESHOOTING EFFORTS HAVE BEEN EXHAUSTED.  FROM CHANGING START VALVE, PRESSURIZING VALVE, FUEL CONTROL, IGNITERS, BLEED VALVE BORE SCOPING ENGINE.  INSPECTED AIRFRAME COMPONENTS ASSOCIATED WITH START.  ALL TO NO AVAIL. REMOVED ENGINE ASSEMBLY.  SENT TO MFG FOR WARRANTY REPAIR.
